# SDR CA080825004

- Difficulty date: August 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 10,107 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2460 · DC Power Distribution System
- Part: Clamp
- Part number: 4817102
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED ALL FLIGHT CONTROL TRIM AND BOTH ENGINE COWL FLAP INDICATORS INOP. MAINT INVESTIGATION ISOLATED THE VOLTAGE CLAMPER AT FAULT. AFTER REMOVAL OF FAULTY CLAMPER FOUND THE INTERNAL RESISTOR BADLY BURNED AND PARTIALLY MELTED. VOLTAGE CLAMPER P/N 48171-02 REPLACED AND ALL INDICATIONS CHECKED SERVICEABLE.
